# SDR YENA200440

- Difficulty date: July 3, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 13,860 hours, 5,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 22805
- Condition: Discharged
- Location: Emergency Light
- Part time: 13,860 hours, 5,414 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TEST OF THE EMERGENCY LIGHTS, L EPSU AND L EPSU BATTERY INOP.  REPLACED EPSU BATTERY SUPPLY AFT LEFT PER AMM 33-51-38.  OPS CHECK OK.
